# SDR FDEA201206302424

- Difficulty date: June 30, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 26,315 hours, 13,818 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: A2714201200400
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYD ON LANDING.  REPLACED YELLOW AND BLUE HYD SYSTEM PRESSURE FLEX LINES ON RT INBD AILERON ACTUATORS, LEAK CHECKED NORMAL IAW AMM 27-14-12-04.
